# SDR SWAA2025102426711

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 62,838 hours, 37,919 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Worn
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR ESCAPE SLIDE SKIRT WORN AND FRAYED.  REMOVED AND REPLACED PER AMM 25-66-01-401-NG.
